| Model Number |
96-2362 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
04/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the original implant inserted in 2001 (no records avail).Patella & poly revision in 2011.Full revision (not the patella) done (b)(6) 2015.Patient presented recently with increasing pain and decreased range of motion.During this revision surgery all components were found to be well fixed.The patella had a great deal of wear and was revised and a poly exchange was performed.Doi: (b)(6) 2011.Dor: (b)(6) 2022.Affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.